کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1153126 958319 2009 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Laws of large numbers for residual Cesàro alpha-integrable sequences under dependence assumptions
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
پیش نمایش صفحه اول مقاله
Laws of large numbers for residual Cesàro alpha-integrable sequences under dependence assumptions
چکیده انگلیسی
Martingale difference, pairwise negative quadrant dependence and Lp-mixingale difference are three special kinds of dependence structures for random variables. By relating these dependence conditions to residual Cesàro alpha-integrability, as well as to strongly residual Cesàro alpha-integrability, Lp-convergence and strong laws of large numbers are studied, and significant improvements over earlier results are obtained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 79, Issue 5, 1 March 2009, Pages 611-618
نویسندگان
, , ,